Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nuvaring stopped. Started taking pills. Have pregnancy symptoms with weight gain. Chances?

So I was on the Nuvaring for over a year but then my insurance changed. So i was switched to a 21 day pill , with seven placebo pills. I am not on my fourth pack of the birth control pills. I skipped my period two months in a row on purpose- continuing on with a new pack instead of the placebo pills. It was a stressful time for me and I wasnt sexual active at the time. So after finishing the third pack, I continued it out. During the third pack, I had a boyfriend for a little while, we were sexual active and practiced safe sex . Now I am over a week late on my period, almost two, I took a pregnancy test and it came negative. I havent gained any weight or had any early pregnancy symtoms. If i were at all pregnant, i would be the earliest-two to three weeks pregnant. I think the possiblity of pregnancy is slim, but skipping my period this month, is that normal?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
It is common not to have periods while you are taking oral contraceptive pills regularly. If you have not missed even a single pill, then pregnancy is ruled out. You can continue taking the pills as usual.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor